MAUDE Adverse Event Report: DEPUY MITEK LLC US RESTORE FEMAIMER OFFSET 7MM *EA; ORTHOPAEDIC IMPLANT AIMING/GUIDING BLOCK

DEPUY MITEK LLC US RESTORE FEMAIMER OFFSET 7MM *EA; ORTHOPAEDIC IMPLANT AIMING/GUIDING BLOCK
Model Number 219357
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Udi: (b)(4).
 
Event or Problem Description
It was reported by the sales rep via phone that during an acl procedure the inner wire of the restore femoral aimer 7 mm offset got stuck into the device.No visible damage was found.Another device was used to complete the procedure.No patient consequences or surgical delay reported.The device is available to be returned for evaluation.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary:according to the information provided, it was reported by the sales rep via phone that during an acl procedure the inner wire of the restore femoral aimer 7 mm offset got stuck into the device.The complaint device was received and evaluated.Visual observation reveals the wire was not stuck into the device.In addition, the laser markings of the shaft and the handle are slightly faded and the device appears worn.Besides, tissue debris was not observed in any section of the device.The complaint cannot be confirmed.At this time, we cannot discern a root cause for the reported failure mode.A manufacturing record evaluation was performed for the finished device [0086] number, and no non-conformances were identified.At this point in time, no corrective action is required and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
ORTHOPAEDIC IMPLANT AIMING/GUIDING BLOCK
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10445792
Report Number1221934-2020-02294
Device Sequence Number4092382
Product Code LXH
UDI-Device Identifier10886705005970
UDI-Public10886705005970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number219357
Device Catalogue Number219357
Device Lot Number0086
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2020
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer09/04/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/08/2020
Patient Sequence Number1